# SDR UALA2009010900098

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,536 hours, 18,721 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO MOVE. T/E LIGHT ILLUMIN EICAS MESSAGE 'T/E FLAP DISAGREE' DISPLAYED. FLAPS OPERATE NORMALLY ALTERNATE SYS.  REPLACED NR 2 FSEU WITH DIGITAL MODEL.  ALL ADJUSTMENTS CHECK GOOD.  REPLACED NR 8 FLAP TRANSMISSION AND INSTALLED NEW JACKSCREW.  OPS CHECK GOOD.
